# SDR ABXA040185

- Difficulty date: May 13, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 57,553 hours, 53,853 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118235
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVEABLE VERTICAL LEADING EDGE SECTION 6TH RIB UP ON RIGHT SIDE CRACKED AT AFT END.  REPAIRED RIB IAW DC-9 SSRM K05159.
